IMECH-IR

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Lattice Boltzmann方法模拟多孔介质Klinkenberg效应 期刊论文
计算物理, 2003, 卷号: 20, 期号: 2, 页码: 157-160
Authors:  刘曰武;  周富信;  闫广武
Adobe PDF(180Kb)  |  Favorite  |  View/Download:912/312  |  Submit date:2007/06/15
A lattice Boltzmann equation for waves 期刊论文
Journal of Computational Physics, 2000, 卷号: 161, 期号: 1, 页码: 61-69
Authors:  Yan GW(闫广武);  Yan, GW (reprint author), Jilin Univ, Dept Math, Changchun 130023, Peoples R China.
Adobe PDF(90Kb)  |  Favorite  |  View/Download:570/259  |  Submit date:2007/06/15
Simple lattice Boltzmann model for traffic flows 期刊论文
Acta Mechanica Sinica, 2000, 卷号: 16, 期号: 1, 页码: 70-74
Authors:  Yan GW(闫广武);  Hu SX(胡守信);  Yan, GW (reprint author), Chinese Acad Sci, Inst Mech, State Key Lab Nonlinear Mech, Beijing 100080, Peoples R China.
Adobe PDF(225Kb)  |  Favorite  |  View/Download:410/132  |  Submit date:2007/06/15
正则长波方程的格子Boltzmann模型 期刊论文
计算物理, 1999, 卷号: 16, 期号: 4, 页码: 396
Authors:  闫广武
Adobe PDF(252Kb)  |  Favorite  |  View/Download:337/155  |  Submit date:2007/06/15
格子boltzmann方法  Rlw方程  多重尺度  5-bit格子  时间尺度t_0上的守恒律  
Simple lattice Boltzmann model for simulating flows with shock wave 期刊论文
Physical Review E, 1999, 卷号: 59, 期号: 1, 页码: 454-459
Authors:  Yan GW(闫广武);  Chen YS(陈耀松);  Hu SX(胡守信);  Yan, GW (reprint author), Jilin Univ, Dept Math, Changchun 130023, Peoples R China.
Adobe PDF(150Kb)  |  Favorite  |  View/Download:681/228  |  Submit date:2007/06/15
Recovery of the solitons using a lattice Boltzmann model 期刊论文
Chinese Physics Letters, 1999, 卷号: 16, 期号: 2, 页码: 109-110
Authors:  Yan GW(闫广武);  Song M(宋敏);  Yan, GW (reprint author), Chinese Acad Sci, Inst Mech, Lab Nonlinear Mech Continuous Media, Beijing 100080, Peoples R China.
Adobe PDF(124Kb)  |  Favorite  |  View/Download:340/64  |  Submit date:2007/06/15
用格子Boltzmann方法研究Burgers方程 期刊论文
力学学报, 1999, 卷号: 31, 期号: 2, 页码: 143
Authors:  阎广武
Adobe PDF(234Kb)  |  Favorite  |  View/Download:334/136  |  Submit date:2007/06/15
格子boltzmann方法  Burgers方程  多重尺度  时间尺度t_0上的守恒律  
Euler方程的双分布函数格子Boltzmann Godunov方法 期刊论文
计算物理, 1998, 卷号: 15, 期号: 2, 页码: 67-72
Authors:  阎广武;  胡守信;  施卫平
Adobe PDF(231Kb)  |  Favorite  |  View/Download:455/112  |  Submit date:2010/05/03
Euler方程  格子boltzmann方法  双分布函数  Godunov分解  
A Lagrangian lattice Boltzmann method for Euler equations 期刊论文
Acta Mechanica Sinica, 1998, 卷号: 14, 期号: 2, 页码: 186-192
Authors:  Yan GW(闫广武);  Yan, GW (reprint author), Chinese Acad Sci, Inst Mech, Lab Nonlinear Mech Continuous Media, Beijing 100080, Peoples R China.
Adobe PDF(446Kb)  |  Favorite  |  View/Download:406/115  |  Submit date:2007/06/15
A lattice Boltzmann method for KDV equation 期刊论文
Acta Mechanica Sinica, 1998, 卷号: 14, 期号: 1, 页码: 18-26
Authors:  Yan GW(阎广武);  Chen YS(陈耀松);  Hu SX(胡守信);  Yan, GW (reprint author), Chinese Acad Sci, Inst Mech, Lab Nonlinear Mech Continuous Media, Beijing 100080, Peoples R China.
Adobe PDF(426Kb)  |  Favorite  |  View/Download:485/127  |  Submit date:2007/06/15